... month ago i have had no menstrual bleeding.Now ive been bleeding constantly for a month going from heavy to spotting and back again.should i be worried?also since i still have a year left would it be dangerous to start recieving the depo shot while it is still implanted?
Hi, bleeding irregularities are one of the most common side effects of implanon, and usually when this starts to happen people are advised to discontinue use in favour of a different product. I would speak to your doctor about this though just in case it is something more serious
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 1 answer
Posted 16 May 2010 • 4 answers
Posted 1 Jun 2013 • 1 answer
Posted 8 Aug 2015 • 0 answers
Posted 30 Apr 2017 • 0 answers